# SDR COMA0560732

- Difficulty date: December 18, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N806CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7359
- Aircraft time: 15,698 hours, 14,153 cycles
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Condition: Warning Light
- Location: Nr 2 Generator
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5411 - GENERATOR 2 AND IDG 2 CAUTION.  DEFERRED NR 2 IDG PER MEL.
